# SDR SWAA2021071593453

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 1,346 hours, 2,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Emer Equip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INBOARD EMERGENCY FA BATTERY FLASHING RED. / REMOVED AND REPLACED BATTERY FORWARD INBOARD EMERGENCY FA BATTERY IAW AMM 25-64-00
